| Catalog Number |
400SWCCL306 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the middle meningeal artery (mma) using a swiftset coil (swiftset) and a non-penumbra microcatheter.During the procedure, the physician successfully placed one swiftset into the target location.The physician advanced another swiftset, but noticed that the microcatheter needed to be repositioned prior to placing the coil.While retracting the swiftset, the physician experienced resistance and the embolization coil unintentionally detached within the microcatheter.The microcatheter containing the detached embolization coil was removed.The procedure was completed using additional swiftsets and the same microcatheter.There was no report of an adverse effect to the patient.